Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216

      [Search Papers] [Print this List]
    11. R. Jafari (Joint with M. D'Anna amd F. Strazzanti),
    Tangent cones of monomial curves obtained by numerical duplication,
    Collect. Math. (2019), DOI: 10.1007/s13348-019-00241-w  [abstract]   
     
    12. M. R. Koushesh,
    Ideals in CB(X) arising from ideals in X,
    Studia Math. 245(2019), 33-99  [abstract]   
     
    13. J. Asadollahi, R. Hafezi and R. Vahed (Joint with N. Asadollahi),
    Auslander's formula: Variations and applications,
    Kyoto J. Math. (to appear) [abstract]   
     
    14. M. Rahro Zargar,
    Bass numbers of derived local cohomology with respect to a specializaion closed subset,
    J. Algebra Appl. (2019), 10.1142/S0219498819500269  [abstract]   
     
    15. J. Asadollahi and R. Hafezi (Joint with N. Asadollahi and R. Vahed),
    Duality and Serre functor in homotopy categories,
    Comm. Algebra (2018), DOI: 10.1080/00927872.2018.1444167  [abstract]   
     
    16. L. Salimi (Joint with A. Moameni),
    Existence results for a super-critical Neumann problem with a convex-concave non-linearity,
    Annali di Matematica Pura ed Applicata (to appear) [abstract]   
     
    17. M. R. Doustimehr,
    Faltings' local-global principle and annihilator theorem for the finiteness dimensions,
    Comm. Algebra (to appear) [abstract]   
     
    18. R. Rahmati Asghar,
    K-clean monomial ideals,
    Math. Reports 20(2018), 371-387  [abstract]   
     
    19. M. Soroushmehr,
    Approximate identities of L1 -Munn algebras and applications to semigroup algebras,
    Publ. Math. Debrecen (to appear) [abstract]   
     
    20. M. Gabeleh (Joint with C. Vetro),
    A note on best proximity point theory using proximal contractions,
    J. Fixed Point Theory Appl. 20(2018), 1-11  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.